Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Synthroid have any side effects ?

I am 43 years old and hypothyroid for 4 years. I have been on synthroid that time. When I first went on it i felt great, lost weight and was doing well. Im tired, brain fog, gaining weight (quickly) joint pain and a few other hypo symptoms again. I am normally a very active person. My blood test show my levels are within normal range but, i sure don t feel like it. And my liver enzymes came back elevated.
Mon, 9 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Thyroid medications needs regular dose adjustment according to body's variations, your doctor will help you in that. Liver cells are also affected in thyroid disorders, so showing variations in results.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vidya K. R., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypothyroidism


Does Synthroid have any side effects ?

Hello, Thyroid medications needs regular dose adjustment according to body s variations, your doctor will help you in that. Liver cells are also affected in thyroid disorders, so showing variations in results. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vidya K. R., General & Family Physician